Please Help Confused With B C Pill

1 Replies
bethany - November 7

I've been on the pill for about a year now and since being on it my periods have been consistently light and short. this month it was different though. I spotted for about 4 days...really light brown when wiping...and then after that it got up to about normal flow but it was brown with little tiny clots instead of the normal red flow. i've also been getting frequent bad headaches and the last 3 days or so i've been throwing up off and on. so im getting worried that i might be pg? is it possible even though i've had my period?! Thank you so much for your advice in advance!!!

 

kellie - November 7

The longer I have been on the pill the shorter my period has gotten. It is to the point where it is barely anything at all. If you are concerned about pregnancy the best thing you can do is take a test.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?